Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 186326, 5 pages
http://dx.doi.org/10.1155/2013/186326
Research Article

Hyponormal Toeplitz Operators on the Dirichlet Spaces

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 28 June 2013; Revised 2 October 2013; Accepted 24 October 2013

Academic Editor: Natig M. Atakishiyev

Copyright © 2013 Puyu Cui and Yufeng Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Yu, “Toeplitz operators on the Dirichlet space,” Integral Equations and Operator Theory, vol. 67, no. 2, pp. 163–170, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. C. Cowen, “Hyponormality of Toeplitz operators,” Proceedings of the American Mathematical Society, vol. 103, no. 3, pp. 809–812, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. S. Hwang and W. Y. Lee, “Hyponormality of trigonometric Toeplitz operators,” Transactions of the American Mathematical Society, vol. 354, no. 6, pp. 2461–2474, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. H. Zhu, “Hyponormal Toeplitz operators with polynomial symbols,” Integral Equations and Operator Theory, vol. 21, no. 3, pp. 376–381, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. Ahern and Ž. Čučković, “A mean value inequality with applications to Bergman space operators,” Pacific Journal of Mathematics, vol. 173, no. 2, pp. 295–305, 1996. View at Google Scholar · View at MathSciNet
  6. Y. F. Lu and Y. Y. Shi, “Hyponormal Toeplitz operators on the weighted Bergman space,” Integral Equations and Operator Theory, vol. 65, no. 1, pp. 115–129, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. I. S. Hwang, “Hyponormal Toeplitz operators on the Bergman space,” Journal of the Korean Mathematical Society, vol. 42, no. 2, pp. 387–403, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. I. S. Hwang and J. Lee, “Hyponormal Toeplitz operators on the Bergman space. II,” Bulletin of the Korean Mathematical Society, vol. 44, no. 3, pp. 517–522, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Sadraoui, Hyponormality of Toeplitz operators and composition operators [Thesis], Purdue University, 1992.
  10. Q. F. Lu and T. Yu, “Hyponormality of Toeplitz operators on the Dirichlet space,” Journal of Mathematical Research and Exposition, vol. 31, no. 6, pp. 1057–1063, 2011. View at Google Scholar · View at MathSciNet
  11. T. Yu, “Operators on the orthogonal complement of the Dirichlet space,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 300–306, 2009. View at Publisher · View at Google Scholar · View at MathSciNet